# SDR N6WA2024042602

- Difficulty date: March 30, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N535GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10227
- Aircraft time: 42,819 hours, 30,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSE SUPPORT STRUCTURE DIAPHRAGM LBL17.63 BOTTOM CRACKED AT FS910. REPAIRED SUPPORT STRUCTURE DIAPHRAGM LBL17.63 BOTTOM CRACKED AT FS910 IAW EOC550-53-MIR-002-O.
